Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Dust allergy,chest infection,breathing problem,fever.

I am alergic to dust. I had breathing problems since Nov.2011 after replacing a old cotton bed and did some wall painting. I was under treatment with a chest specialist for alergy and chest infection, and the breathing problem reduced but due to over dose of tablets although i do not have much of a breathing problem I have developed internal fever which is less than 100 F which comes down with paracetamol but is persisting for the past two weeks. I have visited another doctor who has given me antibiotics which I have taken for the past 5 days with no positive results. He says I have to do a PFT and cardiac test. What should I do? Please help. I feel very exhausted with to much of medication.
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

You have taken treatment for allergic breathing problem, and later developed fever.But fever can not be due to side effect of any tablet usually given for allergic breathing problems.
I would suggest you to record temperature pattern and then consult doctor. There are many conditions like TB/Malaria where particular temperature rise pattern will be present.
Get lung function test [PFT] and imaging too ,to rule out infective foci.
As fever is there means , there is infective foci in body.
So consult doctor for thorough clinical examination.
Take care.
Best regards,
Dr. Neelam.
Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor